| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that bluetooth connection between transmitter and mobile app issue occurred.No data or product was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.